# SDR AALA20150208005

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 14,454 hours, 5,636 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Condition: Dirty
- Location: Entry Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH CREW RECEIVED AN AFT ENTRY DOOR WARNING.  FOUND DOOR SENSOR SWITCH SHAFT STICKING. CLEANED SENSOR SHAFT. ACCOMPLISHED ENTRY & SERVICE DOOR INDICATION SENSOR TEST IAW MM 52-71-11.  SYS CHECKED NORMAL.
